I was diagnosed with Addison's in October 2017. I also have hypothyroid, Celiac disease & Gerd. I had been taking 15 mg of Hydrocortisone & .1 mg Fludrocortisone in the am and 10 mcg of Hydrocortisone in the evening. My dr recently (just last week) reduced my evening dose to 5mg because my levels have been so good. However, ever since I reduced the dose, I am having stomach issues. I am experiencing a burning feeling in my stomach that goes around to my back. I am wondering if it is connected to the reduction of the hydrocortisone or if it is due to my GERD or some other stomach issue. Has anyone experienced any kind of stomach discomfort after reducing meds?
I was just diagnosed with Addison’s and active hashimoto(?). I read about both but don’t understand how having both are affecting me. Mostly because I am over weight and can’t loose no matter what I do. Any help is appreciated.
Hi just wondering if any one else with Addison's do you suffer from, feeling like you vibrating all the nerves everywhere and muscle twitching and feeling like a hum in your ears. Today got it really bad, can't get out of bed today feeling so fed up with it all, and haven't got energy to crawl out of it, I tried extra fludro .....waited nothing...took salt.....nothing....took extra hydro nothing...